MAUDE Adverse Event Report: COVIDIEN EPUMP RE-CERTIFICATION SET; PUMP, INFUSION, ENTERAL

COVIDIEN EPUMP RE-CERTIFICATION SET; PUMP, INFUSION, ENTERAL
Model Number 776150
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the recertification sets are leaking and causing all recertifications to fail.Additional information received stated that the leak was around the plastic tab on the set, almost like a push point on the set.This occurred during testing.No patient involvement.
 
Additional Manufacturer Narrative
Investigation conclusion: the customer reported the recertification sets are leaking and causing failure.Additional information stated the leak occurred around the plastic tab on the set (almost like a push point on the set).This occurred during testing.No patient involvement.This report refers to product code 776150, epump burette re-certification, with lot number 200060032, manufactured on 16-jan-2020.A device history record (dhr) review of the reported lot number shows evidence that the product was released according to all established procedures and qa documentation.Lot and failure mode trending was reviewed an no related trends were identified.Two (2) samples were received for evaluation.Visual and function inspection performed found no failure.The returned devices functioned per specification and the report of leak was no confirmed.Additional action will not be taken at this time.This complaint will be used for tracking and trending purposes.

Brand Name
EPUMP RE-CERTIFICATION SET
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11817038
Report Number1282497-2021-10187
Device Sequence Number14240106
Product Code LZH
UDI-Device Identifier10884521022126
UDI-Public10884521022126
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number776150
Device Catalogue Number776150
Device Lot Number200060032
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/01/2021
Supplement Date Received by Manufacturer05/01/2021
Initial Report FDA Received Date05/13/2021
Supplement Report FDA Received Date08/04/2021
Patient Sequence Number1